# SDR AALA201705169008

- Difficulty date: May 12, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 8,126 hours, 2,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS BROKEN AT LAVATORY L.   REPLACED THE LIGHT ASSEMBLY IAW MM 33-51-00.
